BibTeX record journals/ejc/HatamiHL16

download as .bib file

@article{DBLP:journals/ejc/HatamiHL16,
  author    = {Hamed Hatami and
               Pooya Hatami and
               Yaqiao Li},
  title     = {A characterization of functions with vanishing averages over products
               of disjoint sets},
  journal   = {Eur. J. Comb.},
  volume    = {56},
  pages     = {81--93},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.ejc.2016.03.002},
  doi       = {10.1016/j.ejc.2016.03.002},
  timestamp = {Wed, 14 Jun 2017 20:30:51 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/HatamiHL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier